U.S. doctors online nowAsk doctors free
A 38-year-old member asked:

What do you suggest if i'm put on beyaz (drospirenone and ethinyl estradiol and levomefolate) birth control about a month ago and i've been having crazy periods?

1 doctor answer5 doctors weighed in
Dr. Michael Hulse
Gynecology 27 years experience
Keep taking.: Women frequently have abnormal bleeding during the first several months of starting a birth control pill. If this problem persists beyond about 3 months then see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 29, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.